MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIB POR 0 DEG SPK KEL G LT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIB POR 0 DEG SPK KEL G LT; PROSTHESIS, KNEE
Catalog Number 42535007901
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42512100910, articular surface medial congruent (mc) left 10 mm height use with tibia sizes g-h/cr femur sizes 8-11, lot # 66682319.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 3 months post implantation of an initial left total knee arthroplasty, the patient was revised due to tibial subsidence, and tipping into varus.Only the tibial component was revised.No additional information on the event is available.
 
Event or Problem Description
No additional information to report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6.The reported event was confirmed by review of x-rays.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: imaging findings: femoral and tibial knee arthroplasty components are present.The tibial component is undersized with slight medial overhang.Linear radiolucency underlying the medial tibial baseplate may be due to medial tibial plateau cut being deeper than lateral tibial plateau cut (versus due to loosening).There is mild varus tilt of the tibial component associated with an small wedge-shaped radiolucency at the lateral tibial plate-bone interface and along the tibial stem medial metal-bone interface, consistent with loosening.Impression - ap image of the left knee shows femoral and tibial knee arthroplasty components.Tibial component is undersized with slight medial overhang, and is loose.Linear radiolucency underlying the medial tibial baseplate may be due to medial tibial plateau cut being deeper than lateral tibial plateau cut (versus radiolucency due to loosening).This finding is associated with varus tilt of the tibial component and radiolucencies at the lateral tibial plate-bone interface and at the tibial stem medial metal-bone interface.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIB POR 0 DEG SPK KEL G LT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23316238
Report Number3007963827-2025-00413
Device Sequence Number4967740
Product Code JWH
UDI-Device Identifier00889024631960
UDI-Public(01)00889024631960(17)350309(10)67197877
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42535007901
Device Lot Number67197877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale